Orthogonally additive and orthogonally multiplicative holomorphic functions of matrices

Qingying Bu Chingjou Liao Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43714

Annals of Functional Analysis, 5, (2), 80-89, 2014
Let H: Mm Mm be a holomorphic function of the algebra Mm of complex m m matrices. Suppose that H is orthogonally additive and orthogonally multiplicative on self-adjoint elements. We show that either the range of H consists of zero trace elements, or there is a scalar sequence {n} and an invertible S in Mm such that
No keywords uploaded!
[ Download ] [ 2019-10-20 21:16:00 uploaded by Ngai_Ching_Wong ] [ 237 downloads ] [ 0 comments ]
@inproceedings{qingying2014orthogonally,
  title={Orthogonally additive and orthogonally multiplicative holomorphic functions of matrices},
  author={Qingying Bu, Chingjou Liao, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211600192114243},
  booktitle={Annals of Functional Analysis},
  volume={5},
  number={2},
  pages={80-89},
  year={2014},
}
Qingying Bu, Chingjou Liao, and Ngai-Ching Wong. Orthogonally additive and orthogonally multiplicative holomorphic functions of matrices. 2014. Vol. 5. In Annals of Functional Analysis. pp.80-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211600192114243.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved